# SDR ASMF201403017

- Difficulty date: March 14, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 34,182 hours, 17,294 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA7763
- Condition: Damaged
- Location: Rt Engine
- Part time: 28,342 hours, 14,424 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING RT ENG START SMOKE WAS DETECTED IN THE RT ENG.  PERFORMED RT ENGINE LEAKING INSPECTION IAW MM 72-00-00 DETECTING THE STARTER DAMAGED, SO THE RT STARTER WAS REPLACED IAW MM 80-11-01, TESTED CORRECT.
